Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Wichita, KS

April 3, 2015Allen County, Labette County, Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 3, 2015, 1:52 AM CDT for Allen County, Labette County, Neosho County, Kansas. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 1:52 AM CDT (06:52 UTC)
Expired
Apr 3, 2015, 2:30 AM CDT
In force
38 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
80.0 mph

Counties Allen County, KS, Labette County, KS, Neosho County, KS

The radar

The Tulsa radar (KINX), 149 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:08 AM CDTHAIL 2.75Altamont, KS
Apr 3, 2:09 AM CDTHAIL 1Altamont, KS
Apr 3, 2:19 AM CDTHAIL 1.75Chetopa, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:02 PM CDTTornado WatchSPC8 hr
Apr 2, 9:14 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1838 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1838 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS53 KICT 030652
SVRICT
KSC001-099-133-030730-
/O.NEW.KICT.SV.W.0022.150403T0652Z-150403T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
152 AM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LABETTE COUNTY IN SOUTHEASTERN KANSAS...
  ALLEN COUNTY IN SOUTHEASTERN KANSAS...
  NEOSHO COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 230 AM CDT

* AT 151 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HUMBOLDT TO 7 MILES NORTH OF CHERRYVALE TO NEAR
  LIBERTY...MOVING EAST AT 70 MPH.

  THESE ARE VERY DANGEROUS STORMS. 

  HAZARD...80 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL 
           BE DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE 
           DAMAGE AND POWER OUTAGES ARE LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...CHANUTE...IOLA...HUMBOLDT...OSWEGO...ERIE...CHETOPA...
  ALTAMONT...ST. PAUL...LA HARPE...GAS...MORAN...THAYER...EDNA...
  MOUND VALLEY...WALNUT...GALESBURG...SAVONBURG...BARTLETT AND
  LABETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS SOUTHEAST KANSAS. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3700 9551 3790 9552 3804 9517 3804 9508
      3700 9507
TIME...MOT...LOC 0651Z 274DEG 60KT 3779 9550 3737 9551 3718 9551 

HAIL...<.75IN
WIND...80MPH

$$

MCGUIRE
2 follow-up statements
574 
WWUS53 KICT 030722
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
222 AM CDT FRI APR 3 2015

KSC001-030732-
/O.CAN.KICT.SV.W.0022.000000T0000Z-150403T0730Z/
ALLEN KS-
222 AM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR ALLEN COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3700 9525 3770 9528 3773 9508 3700 9507
TIME...MOT...LOC 0722Z 282DEG 56KT 3770 9505 3728 9506 3709 9506 

$$

KSC099-133-030730-
/O.CON.KICT.SV.W.0022.000000T0000Z-150403T0730Z/
LABETTE KS-NEOSHO KS-
222 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EASTERN LABETTE AND EASTERN NEOSHO COUNTIES...

AT 222 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HEPLER TO NEAR MCCUNE TO NEAR CHETOPA...MOVING
EAST AT 65 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE 
         DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND 
         POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
PARSONS...OSWEGO...ERIE...CHETOPA...ST. PAUL...WALNUT...BARTLETT...
LABETTE...STARK AND SOUTH MOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3700 9525 3770 9528 3773 9508 3700 9507
TIME...MOT...LOC 0722Z 282DEG 56KT 3770 9505 3728 9506 3709 9506 

HAIL...<.75IN
WIND...80MPH

$$

MCGUIRE
183 
WWUS53 KICT 030726
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
226 AM CDT FRI APR 3 2015

KSC099-133-030736-
/O.EXP.KICT.SV.W.0022.000000T0000Z-150403T0730Z/
LABETTE KS-NEOSHO KS-
226 AM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LABETTE AND EASTERN
NEOSHO COUNTIES WILL EXPIRE AT 230 AM CDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3700 9525 3770 9528 3773 9508 3700 9507
TIME...MOT...LOC 0723Z 274DEG 60KT 3770 9505 3728 9506 3709 9506 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:18 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 2, 11:18 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT THU APR 2 2015

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 331 PM CDT THU APR 2 2015

MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES/TRENDS TONIGHT
INTO FRIDAY MORNING. THE QUASI-STATIONARY SURFACE FRONT HAS
NUDGED A BIT NORTHWARD AT MID-AFTERNOON ACROSS SOUTHEAST
KANSAS TO NEAR WINFIELD IN SOUTH CENTRAL KANSAS. DIURNAL
HEATING WILL RESULT IN MLCAPE VALUES AROUND 2000 J/KG IN THE
PRESENCE OF STRONG DEEP LAYER SHEAR BY LATE THIS AFTERNOON.
WHILE THE CAP CONTINUES TO WEAKEN IT MAY NOT BE UNTIL EARLY
EVENING BEFORE CONVECTION INITIATES IN RESPONSE TO INCREASING
LOW LEVEL FLOW AHEAD OF THE APPROACHING UPPER TROF. A PERIOD
OF SEVERE WEATHER IS POSSIBLE THROUGH MID-EVENING FOR AREAS
MAINLY EAST AND SOUTHEAST OF WICHITA. SOME OF THIS CONVECTION
WILL FESTER INTO LATE EVENING...BEFORE ANOTHER ROUND OF
ELEVATED CONVECTION IS EXPECTED TO EMANATE FROM THE HIGH
PLAINS AND MOVE EAST-SOUTHEAST ACROSS CENTRAL KANSAS OVERNIGHT.
THIS ACTIVITY WILL ALSO HAVE THE POTENTIAL FOR MARGINALLY
SEVERE HAIL AND WIND...BEFORE TRACKING INTO SOUTHEAST KANSAS
BY EARLY FRIDAY MORNING.

BRISK NORTH WINDS WILL DRIVE MUCH COOLER AND DRIER AIR ACROSS
THE AREA DURING FRIDAY...WITH THE ASSOCIATED SURFACE HIGH
PRESSURE SETTLING OVER THE CENTRAL PLAINS FRIDAY NIGHT. SOME
PATCHY FROST IS POSSIBLE...THOUGH NO HEADLINES ARE PLANNED
AS WE ARE STILL ABOUT A WEEK OR SO AWAY FROM OUR USUAL AVERAGE
LAST FROST/FREEZE CLIMATOLOGY IN MANY AREAS. MILDER SOUTHERLY
WINDS WILL DEVELOP FOR THE REST OF THE WEEKEND WITH MAXS
CLOSER TO SEASONAL CLIMO.

DARMOFAL

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 331 PM CDT THU APR 2 2015

THE MEDIUM RANGE MODELS CONTINUE TO SHOW A MEAN UPPER TROF
DEVELOPING ACROSS THE WESTERN CONUS THROUGH EARLY NEXT WEEK
WITH AN INCREASINGLY MOIST SOUTHERLY FLOW ACROSS FAR EASTERN
KANSAS. LITTLE CHANGE TO THE GOING FORECAST WILL BE MADE
WITH MODEST PRECIP/CONVECTIVE CHANCES TIED TO THE EVENTUAL
EASTWARD PROGRESSION OF THE UPPER TROF OR PIECES THEREOF IN
THE WEST-SOUTHWEST FLOW ALOFT AND POTENTIAL FOR A COLD FRONT
TO VENTURE INTO THE AREA BY MID-WEEK.

KED

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1110 PM CDT THU APR 2 2015

CLUSTER OF STRONG-SEVERE STORMS WILL MOVE EAST-SOUTHEAST ACROSS
CENTRAL AND SOUTHEAST KANSAS OVERNIGHT. THIS CLUSTER WILL AFFECT
HUT PRIOR TO 06Z...AND POSSIBLY ICT AND CNU FROM 06Z-09Z GIVEN IT
HOLDS TOGETHER. STRONG/VARIABLE WIND GUSTS AND HAIL COULD
ACCOMPANY THIS CLUSTER.

A PRESSURE RISE POCKET OF 4 TO 7 MB PER 3 HOURS WILL SLIDE ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS OVERNIGHT...PRODUCING VERY GUSTY
NORTHERLY WINDS. PEAK GUSTS OF 35-40 KNOTS ARE EXPECTED. AREAS OF
MVFR CEILINGS APPEAR LIKELY BY EARLY FRIDAY MORNING IN ASSOCIATION
WITH STRATIFORM PRECIPITATION MOVING ACROSS NEBRASKA AND NORTHERN
KANSAS OVERNIGHT AND STRONG COLD AIR ADVECTION. SKIES SHOULD CLEAR
OUT TOWARD MIDDAY INTO FRIDAY AFTERNOON AS STRONG SUBSIDENCE SETS
IN.

JMC

&&

.FIRE WEATHER...
ISSUED AT 331 PM CDT THU APR 2 2015

INCREASING CHANCES FOR RAIN FROM SHOWERS AND STORMS WILL GIVE
SOME AREAS BENEFICIAL WETTING RAINS TONIGHT INTO EARLY FRIDAY.
BEST CHANCES APPEAR TO BE OVER CENTRAL INTO SOUTHEAST KANSAS.
HOWEVER...THINGS WILL DRY OUT AGAIN OVER THE WEEKEND...WITH
GUSTY SOUTH WINDS HELPING TO ELEVATE THE GRASSLAND FIRE DANGER
INTO THE VERY HIGH CATEGORY...PRIMARILY FROM THE FLINT HILLS
WESTWARD ACROSS CENTRAL KANSAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    46  58  35  66 /  50  40   0   0
HUTCHINSON      42  58  33  67 /  60  40   0   0
NEWTON          43  55  34  65 /  60  50   0   0
ELDORADO        46  58  34  66 /  60  50   0   0
WINFIELD-KWLD   49  59  34  66 /  50  30   0   0
RUSSELL         38  56  33  68 /  70  40   0   0
GREAT BEND      39  57  33  67 /  60  40   0   0
SALINA          41  57  33  68 /  70  50   0   0
MCPHERSON       42  56  33  66 /  70  50   0   0
COFFEYVILLE     51  58  34  64 /  70  40   0   0
CHANUTE         49  57  33  64 /  70  60   0   0
IOLA            48  57  33  64 /  70  60   0   0
PARSONS-KPPF    50  58  34  65 /  80  40   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 2, 9:43 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
943 PM CDT THU APR 2 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-040245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
943 PM CDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD
ACROSS THE REGION OVERNIGHT. THE MAIN THREATS WILL BE HAIL UP TO
HALF DOLLAR SIZE AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR SNOW MIXED WITH RAIN ACROSS
PORTIONS OF CENTRAL KANSAS EARLY FRIDAY MORNING. HOWEVER NO
SNOW ACCUMULATION IS EXPECTED.

A FEW STORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON FRIDAY
MORNING...HOWEVER THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE.

A VERY HIGH FIRE DANGER IS POSSIBLE IN RAIN-FREE AREAS FOR MUCH
OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS ON FRIDAY...DURING
THE MORNING AND EARLY AFTERNOON.

VERY HIGH FIRE DANGER IS EXPECTED OVER THE WEEKEND DURING THE
AFTERNOON HOURS...FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL
KANSAS.

THERE WILL BE SLIGHT CHANCES FOR THUNDERSTORMS FROM LATE SUNDAY
THROUGH TUESDAY NIGHT...MAINLY ALONG AND EAST OF I-135. CHANCES
FOR STORMS WILL INCREASE ACROSS THE ENTIRE AREA BY WEDNESDAY
INTO WEDNESDAY NIGHT. THE RISK FOR ORGANIZED SEVERE WEATHER
APPEARS TO BE RELATIVELY LOW THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED OVERNIGHT IN CENTRAL...SOUTH CENTRAL
AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Apr 3, 1:21 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
121 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     9 W ATLANTA             37.44N 96.93W
04/03/2015                   COWLEY             KS   EMERGENCY MNGR

            REPORTS OF POWER POLES DOWN 9 MILES WEST OF ATLANTA.

&&

RBL
Local storm report, Apr 3, 1:30 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
130 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     TSTM WND DMG     MOLINE                  37.36N 96.30W
04/03/2015                   ELK                KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS DAMAGE TO BUILDINGS IN MOLINE
            WHICH INCLUDES WINDOWS BLOWN OUT. THERE IS POSSIBLY
            MOBILE HOME DAMAGE AS WELL. TIME IS BASED ON RADAR.

&&

VJP
Local storm report, Apr 3, 1:32 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
132 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     HAIL             7 WNW HALE              37.27N 96.14W
04/03/2015  E2.50 INCH       CHAUTAUQUA         KS   TRAINED SPOTTER

&&

VJP
Local storm report, Apr 3, 1:36 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
136 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND GST     ELK CITY                37.29N 95.91W
04/03/2015  E90 MPH          MONTGOMERY         KS   TRAINED SPOTTER

            TRAINED SPOTTER STATES WINDS ARE STRONGER THAN 80 MPH AND
            CLOSER TO 90 MPH AT US 160.

&&

VJP
Local storm report, Apr 3, 1:45 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
145 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     HAIL             4 SW INDEPENDENCE       37.19N 95.77W
04/03/2015  E1.25 INCH       MONTGOMERY         KS   AMATEUR RADIO

&&

VJP
Local storm report, Apr 3, 1:46 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             INDEPENDENCE            37.23N 95.71W
04/03/2015  E1.50 INCH       MONTGOMERY         KS   LAW ENFORCEMENT

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:01 PM CDTSevere Thunderstorm WarningICTLabette, Neosho44 min
Apr 2, 7:11 PM CDTTornado WarningICTLabette49 min
Apr 2, 7:34 PM CDTSpecial Weather StatementICTMontgomery26 min
Apr 2, 7:53 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery52 min
Apr 2, 8:05 PM CDTTornado WarningICTLabette40 min
Apr 2, 8:12 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery48 min
Apr 2, 9:46 PM CDTSpecial Weather StatementICTWoodson44 min
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningICTBarton50 min
Apr 2, 10:31 PM CDTSpecial Weather StatementICTAllen44 min
Apr 2, 11:16 PM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice39 min
Apr 2, 11:42 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, McPherson, Reno, Sedgwick63 min
Apr 2, 11:49 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice41 min
Apr 3, 12:23 AM CDTSevere Thunderstorm WarningICTButler, Cowley48 min
Apr 3, 12:34 AM CDTSevere Thunderstorm WarningICTChase, Harvey, Marion31 min
Apr 3, 12:56 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson64 min
Apr 3, 1:38 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson27 min
Apr 3, 2:02 AM CDTTornado WarningICTLabette28 min
Apr 3, 2:39 AM CDTWind AdvisoryICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more8 hr
Apr 3, 3:55 PM CDTRed Flag WarningICTBarton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more28 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.